# SDR ZW0A0101107

- Difficulty date: May 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND CORROSION AT FLOOR TRACK NUMBER 4, BETWEEN STA 200 AND 237.  REMOVED AND REPLACED PORTION OF CHAIR TRACK, AS REQUIRED, PER SRM 53-21-037.  TREATED AND PRIMED PER SRM 51-10-3.
